# SDR CA030912004

- Difficulty date: September 7, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Grumav S2F
- Aircraft time: 6,399 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 89H10528
- Condition: Leaking
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT DEPARTED ENROUTE TO A FIRE. PILOT OF ANOTHER AIRCRAFT IN THE GROUP NOTICED RT MLG DID NOT FULLY RETRACT AND GEAR DOORS DID NOT CLOSE. THE GEAR WAS CYCLED BUT NO CHANGE SO AIRCRAFT FLEW AND LANDED WITHOUT INCIDENT. MAINTENANCE CREW REPLACED THE MLG DOOR ACTUATOR, A GEAR SWING WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
